On the closedness of nilpotent DR tree languages under Boolean operations

Gécseg, Ferenc and Gyurica, György: On the closedness of nilpotent DR tree languages under Boolean operations. Acta cybernetica, (17) 3. pp. 449-457. (2006)

[img] Cikk, tanulmány, mű
Gecseg_2006_ActaCybernetica.pdf

Download (109kB)

Abstract

This note deals with the closedness of nilpotent deterministic root-to-frontier tree languages with respect to the Boolean operations union, intersection and complementation. Necessary and sufficient conditions are given under which the union of two deterministic tree languages is also deterministic. The paper ends with a characterization of the largest subclass of the class of nilpotent deterministic root-to-frontier tree languages closed under the formation of complements.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 3
Page Range: pp. 449-457
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 456-457.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 15:04
URI: http://acta.bibl.u-szeged.hu/id/eprint/12775

Actions (login required)

View Item View Item